Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Ayurvedic medication for joint pain in legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2228 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Hello.
Doctor :   Please proceed with your query.
User :   i'm having some pain prob in my legs
Doctor :   Ok
User :   usually in the morning time
Doctor :   Since when are you having this?
Doctor :   Is it in the joints or in the legs?
User :   since last 5 or 6 months
User :   yes joints
Doctor :   Is there any fever? Is there any tingling or numbness in the legs?
User :   no nothing
Doctor :   Can you mention your age and whether you have any other health problems?
User :   my age 26 and i don't have any other prob
Doctor :   Are you overweight?
User :   my weight is 54
User :   is this overweight
Doctor :   I suggest that you get an Xray of both knee joints AP and Lateral View done.
User :   ok
Doctor :   Is there any restriction of movements present?
User :   Thank you doctor
User :   no
Doctor :   You can use a pain killer like Tab. Combiflam thrice a day after food if there is unbearable pain
User :   I can't take english medicine
Doctor :   You can also apply any gel like Volini and give hot compresses after applying.
User :   after taking that medicine i fell sweaty
Doctor :   Then you can use an ayurvedic oil called Putthur Thailam
Doctor :   which is also very helpful in joint conditions
User :   And from where i can get this
Doctor :   It is found in any good medical shop

Doctor :   You need to give a gentle massage after applying it,
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor